Steroid oxycodone

I was prescribed OxyContin – intially 10mg twice daily, to relieve pain from a very badly smashed wrist (started October 2012 whilst in hospital). In December 2012 I reduced dose to 1 -10mg at night and have recently decided to stop, as wanted to see how much pain I was experiencing from my injury. I stopped on Friday 11 Jan and ever since I have not been able to sleep, am having hot & cold flushes and feel dreadful. I have spoken to my GP who advised that the sleep disturbance can take up to a week to settle down. Can you please advise if this is correct, as at night when I am tossing and turning, feeling exhausted, but unable to sleep, I feel at my wits end. What can I do to help alleviate this – help?

Each user experiences their own unique feelings when using steroids and coming off the drug. When someone chooses to stop using they can experience a variety of withdrawal symptoms linked to addiction. Symptoms can include mood swings, fatigue, restlessness, loss of appetite, insomnia, reduced sex drive, the desire to take more steroids, and depression. Evidence for steroid addiction is certainly not as strong as it is for other drugs like cocaine or heroin. Though it is clear that people develop a tolerance and dependence on them and willingly experience negative consequences when using steroids - both of which are signs for drug dependence.

Steroid oxycodone

steroid oxycodone

Media:

steroid oxycodonesteroid oxycodonesteroid oxycodonesteroid oxycodonesteroid oxycodone

http://buy-steroids.org